Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having fever. Given sinarest syrup. Cause? How long will it take to settle?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
Hi. I have a an infant who is 20 months old and weighs 12 Kgs. He has fever since 20 May night. I gave one dose of sinarest syrup the same night and another dose on 21st May morning as crocin was out of stock at home. Since afternoon of 21st may i am regularly giving him crocin drops. The fever settles in some time after administering dose but comes again (reaches 102 degrees for armpit). He is taking milk but not much of solids. When fever settles he is super active, otherwise not much. How much time may it take to settle? What can be the reason that it's not settling? Any advice for what should be done? Thanks.
Posted Fri, 7 Jun 2013 in Child Health
Answered by Dr. Imraan Hussain 21 minutes later

Thanks for your query.
I can feel your concerns.

Fever is just a symptoms showing underlying infection.
Does your child has any history of cough, vomiting, sneezing, rashes, mosquito bite, increase frequency of micturition (passing excessive urine), or loose motion?

What’s the atmospheric temp over there?
Kindly keep his fever down by taped water sponging and giving paracetamol after every 4 hrs, antibiotics and antimalarial will have to be started, if need be, by a pediatrician.
It takes 48 hrs after medication to settle down.
Hoping this information will be helpful.
Waiting for your follow up.

Wishing him a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor